Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Have acne or pimples, painful. Using actame 10 and acnestar gel. Is medicine good?

hi my name is imran khan ..I m 17year old and I m suffering from acne or pimples from last 3year s but till 1st year it was a much less but now it has reach at a high peak ...and it is also paining a lot ... so it would a great helf if you suggest me some medicine for present by the doctor advice I m using the actame 10.and the acnestar gel.... is it email id is YYYY@YYYY
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  2875
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Imran, you are suffering from common acne, avoid stress, worries, sleeplessness, oily food. You can take tab azithromycine 500 mg daily for one month , then three days per week till good result. You apply clindamycine gel at night. Wash the face cleansing face wash like acmed face wash. I hope you may be benefited. Actame 10 is isotretinoin , it may develop dry lip. So you cant take it for long time.OK
Answered: Mon, 11 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor